Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys!

i have pretty mild acne.. only a few pimples here and there, but my doctor prescribed minocin anyways. Ive been on it for about 2 months now and my face is pretty clear! i still have a few pimples.

i was wondering is it okay to take minocin with Vitamin A? ive been doin that for about 2 weeks now :-k

Thanks for all ur help! :)

PS: why is it so important to take minocin with water?

Share this post


Link to post
Share on other sites

I dont think there would be any reason why you couldnt take vitamin A while on minocin except it makes some people break out when they first start taking it. If your acne isnt real bad then try taking vitamin c and zinc. I think that would help more then vitamin A.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×